i had been having leg pain since last few weeks. LS spine x-raay showed up loss of lumbar lordosis. My GP gave 4 shots of pain killers to reduce the pain, now done urinalysis that showed up many pus cells and trace of albumin, now on amicacin iv injections. Is there anything to worry about?
1.Loss of lumbar lordosis is seen when there is some short of nerve irritation in the spine. 2.The probable cause could be there is a nerve compression, as a degenerative changes when disc cause pressure effect on the nerve root. 3.Back exercises will help in the case followed by physiotherapy. 4.Ideally MRI spine could give a good picture to treat you in better way. 5.There is UTI, which will give burning sensation while passing urine which needs a course of antibiotics. 6.So get a scan done if possible and do back exercises -that will give you relief. Good luck.
Hope i have answered your query. Any thing to ask do not hesitate. Thank you.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]